Regulation Mechanisms in Spatial Stochastic Development Models

Finkelshtein D, Kondratiev Y (2009)
JOURNAL OF STATISTICAL PHYSICS 136(1): 103-115.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
The aim of this paper is to analyze different regulation mechanisms in spatial continuous stochastic development models. We describe the density behavior for models with global mortality and local establishment rates. We prove that the local self-regulation via a competition mechanism (density dependent mortality) may suppress a unbounded growth of the averaged density if the competition kernel is superstable.
Stichworte
Continuous systems; Correlation; functions; Establishment; Density dependent mortality; Development; Spatial birth-and-death processes; models
Erscheinungsjahr
2009
Zeitschriftentitel
JOURNAL OF STATISTICAL PHYSICS
Band
136
Ausgabe
1
Seite(n)
103-115
ISSN
0022-4715
Page URI
https://pub.uni-bielefeld.de/record/1591484

Zitieren

Finkelshtein D, Kondratiev Y. Regulation Mechanisms in Spatial Stochastic Development Models. JOURNAL OF STATISTICAL PHYSICS. 2009;136(1):103-115.
Finkelshtein, D., & Kondratiev, Y. (2009). Regulation Mechanisms in Spatial Stochastic Development Models. JOURNAL OF STATISTICAL PHYSICS, 136(1), 103-115. doi:10.1007/s10955-009-9764-7
Finkelshtein, D., and Kondratiev, Y. (2009). Regulation Mechanisms in Spatial Stochastic Development Models. JOURNAL OF STATISTICAL PHYSICS 136, 103-115.
Finkelshtein, D., & Kondratiev, Y., 2009. Regulation Mechanisms in Spatial Stochastic Development Models. JOURNAL OF STATISTICAL PHYSICS, 136(1), p 103-115.
D. Finkelshtein and Y. Kondratiev, “Regulation Mechanisms in Spatial Stochastic Development Models”, JOURNAL OF STATISTICAL PHYSICS, vol. 136, 2009, pp. 103-115.
Finkelshtein, D., Kondratiev, Y.: Regulation Mechanisms in Spatial Stochastic Development Models. JOURNAL OF STATISTICAL PHYSICS. 136, 103-115 (2009).
Finkelshtein, Dmitri, and Kondratiev, Yuri. “Regulation Mechanisms in Spatial Stochastic Development Models”. JOURNAL OF STATISTICAL PHYSICS 136.1 (2009): 103-115.